MAUDE Adverse Event Report: GYRUS ACMI, INC CW-USLSA CYBERWAND SYSTEM; LITHOTRIPTOR, ELECTRO-HYDRAULIC

GYRUS ACMI, INC CW-USLSA CYBERWAND SYSTEM; LITHOTRIPTOR, ELECTRO-HYDRAULIC
Model Number CW-USLSA
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is scheduled to be returned, but has not yet been received.Should additional information become available prior to the conclusion of the investigation, a supplemental report will be provided.
 
Event or Problem Description
As reported, the cyberwand system generator would not power on.There was no patient harm or consequence reported as a result of this event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the manufacturer¿s investigation.A review of the device history record (dhr), and a review of the instructions for use (ifu) were conducted during this investigation.The review of the dhr did not find any abnormalities or anomalies identified during production.The device met all specifications upon release.The ifu contains the following statements: ¿the receptacle to which this product is connected should have enough power capacity to fulfill the total power requirements of all equipment connected to it.If the capacity is insufficient, the circuit breaker of the medical facility may be tripped, cutting off the power supply to all equipment connected to the same power source.¿ as the device was not returned for service, the root cause could not be conclusively determined.However, the defect could have occurred due to the receptacle not receiving enough power (power capacity mentioned in the ifu), or a blown fuse, or high humidity creates condensation inside causing a short and blowing fuses.Olympus will continue to monitor the field performance of this device.

Brand Name
CW-USLSA CYBERWAND SYSTEM
Common Device Name
LITHOTRIPTOR, ELECTRO-HYDRAULIC
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough PA 01772
MDR Report Key11413766
Report Number3011050570-2021-00048
Device Sequence Number14447157
Product Code FFK
UDI-Device IdentifierH891CWUSLSA4
UDI-PublicH891CWUSLSA4
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K120303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCW-USLSA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1